# SDR CALA2022121903426

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 99,513 hours, 13,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 205431
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN L4 DR EXIT SIGN AND 46ABC-52ABC CEILING EMER AREA LT CAPACITY CHECK FAIL (L4DR M33407).TRANSFER REF HX.WO1319270 AND ORIGINATED BY V907889. CABIN L4 DR M33407 EMER POWER SUPPLY BATTERY AND CHARGER REPALCED AND INSTALLATION TEST NORMAL PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V907889 AND ORIGINATED BY V898173.
